Norvasc and bystolic

Common Questions and Answers about Norvasc and bystolic

norvasc

I hope you find the info you want regarding Coreg and Bystolic and that you will share it with us once you figure it out. My doctor also started me on Coreg due to VT and he says it is also prophylactic for my focal cardiomyopathy. I'm curious, why do you say beta blockers shouldn't be prescribed for high BP? I don't take them for that, but know many who do. Thanks!
) My physician stopped the Norvasc and started me on Bystolic 5mg. My BP on Norvasc was typically in the 130/70 range. Now my BP is in the 160/100 range even though my Doctor increased me to the max of 20mg. My Doctor says the next step is to add a third medication. He is sending me to have a renal artery duplex exam before adding a third medication. Any suggestions? Should I seek a second opinion?
I have been on Diovan, Diovan HCT, Exforge, Norvasc by itself, and was recently put on Bystolic. I am 6'0" and weigh 210lbs. I participate in a high energy interval cardiovascular class two or three days a week and lift weights two to three days a week. Before starting the bystolic I was Rx'd 10mg of Norvasc once a day, my bp readings were around 130/90 to 120/76, occasionally spiking as high as 145/95 and dropping to 110/70.
Couldn't be good.) He put me on Bystolic 5mg to get that heart rate down and scheduled me for a echocardiogram. So far, this medication is awesome. I never expected to feel so different. It's like having a governer put on my heart. I get out of bed and don't feel the heart racing to get up to speed, or up the stairs, no pounding. These were things that I've had for so long they were a part of me, normal. I assumed everyone experienced this.
He is taking Atacand, Norvasc, Bystolic, Zolof, Restasis for his eyes and an Exelon Patch for memory.
Thanks, they have tried Hydrochloride, Toprol-XL ,aliskiren Oral Tablet ,Clonidine pill, HCTZ Lisinopril, Avapro, Avalide, & Bystolic I had allergic reactions to the lisinopril and one of the others and not sure why they switched me from a couple of the others, Thanks so much, Babs
I had to get off ACE, ARB, and alpha blockers. I am now on beta blocker Bystolic. Tired and slower heart rate. Some allergic reaction but not as bad as Diovan, Norvasc, Altace, Exforge, Cardura. I don't know much about CCB;s in general. I empathise with you and wish you the best. Try lifestyle changes - diet, exercise, nutrition. My goal is to get off toxic meds. Good luck.http://www.medhelp.
After that i went into work 3 days later and could barely walk up thge steps. I was on 5 mg of norvasc and i started feeling worse. I started having crying sp[ells and extreme anxiety and a feeling in my chest as if there was sand in my heart real strange. So when i started crying uncontrollably i knew i needed help i called up a phsyciatrist and made an appt.
com, chest pain is listed as a possible side effect of norvasc. Do you have HF?, if so I am not sure than a CCB is the best to take. With all bypass and stents is your myocardium properly irrigated? Had you got a cardiac RMI to see problem areas? Has ischemia due to vase spasms and micro ischemia ruled out? After the bypass I guess that myocardium bridge is no longer a possibility. What is your BP readings, too low ones can produce angina. How well is your CVD controlled?
started with a beta blocker (Toprol XL), then added Norvasc. beg of july moved to Exforge and then changed the BB to Bystolic in early August. Everything seemed to be worked fairly well since august and my BP had more or less stabilized to acceptable levls. then, on Dec 1, i began feeling dizzy out of the blue. then i became nauseous on a dalily basis. have not gotten any better since Dec 1.
my meds have been changed a bit, i now take Exforge 5/160, which is Norvasc and a water pill in one pill, and for the past 4 months, i've been taking Bystolic 5mg in the evening. i've accepted the fact that i will likely be taking meds for the rest of my life. i've lost around 8 pounds in the past 4 months by changing my diet. i stopped all caffeine way back in April and stopped drinking even red wine once i was put on the beta blocker as im told you cant drink while on one.
My doctor tried Norvasc and within a day maybe 2 it was down to 130/70. It hasn't been high since either which is sooo nice. You have to be so careful about blood pressure my sister ended up in complete renal failure when she was 18 because of uncontrolled bp. If your dr is going to treat you like that I would have to tell him to hit bricks. This is your life...You don't want your kidneys or heart affected. I really hope you get this figured out and get to feeling better.
After 2 ½ years of problems ( mainly shortness of breath on exertion) and after many interventions and tests which were all negative, including two left and right cardiac caths, I was referred to Emory University Hospital interventional cardiology. I underwent another cath as a way of a diagnosis by exclusion. They were pretty confident of the diagnosis they were to confirm.
I had a 24 hr, Holter Monitor done and an Echocardiogram since and I am awaiting the results. My cardiologist said that it is common for people to have palps after eating too much but didn't seem to think that was my problem. He insisted that mine were caused by lack of sleep due to pain issues. If anything of significance shows up on my tests I will be glad to tell you about it. Take Care.
I would like to ask you, what are they giving you for the blood pressure, for I was put on NORVASC and had severe reaction, cardizem, had reaction, so now I take a just the 0.5 zanax to lower pressure, and walk, stay away from salt, I am person who believes food is your medicine, if all possible, I believe food heals, and food can kill you, so make the best selections and take food to heal all.
But my cardiologist didn't like the high BP so agreed to lower my lisinopril back to 20 mg. and added Norvasc. I had hoped (FERVENTLY) that the PVCs would get much less or disappear but no such luck. So far my BP has gone way down to near normal (at least for now) and I have to see if the trend continues, so the norvasc, in combination with the other stuff, is working. But still get the durned PVCs.
MedHelp Health Answers